Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KLS MARTIN MANUFACTURING LLC IPS; IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KLS MARTIN MANUFACTURING LLC IPS; IMPLANT
Model Number
60-000-67-09-LP
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
An ips implant was removed six months after implant for unknown reasons.Surgeon advised no hardware issues with product.
New Search
Submit an Adverse Event Report
Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer
(Section D)
KLS MARTIN MANUFACTURING LLC
11228 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer
(Section G)
KLS MARTIN MANUFACTURING LLC
11228 st johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key
24771339
Report Number
1000525271-2026-00001
Device Sequence Number
10268083
Product Code
JEY
UDI-Device Identifier
00888118140388
UDI-Public
(01)00888118140388
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K210731
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2025
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
03/03/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
60-000-67-09-LP
Device Lot Number
8000261793
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/03/2026
Initial Report FDA Received Date
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
08/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
44 YR
Patient Sex
Female